# SDR 97FDEA00803

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65401399
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 475 BETWEEN STRINGER 2 AND STRINGER 3 LT.  *S/D*  REPAIRED CORROSION AT BS 475 BETWEEN STR 2 AND STR 3 LT IAW FED EA NR 7-5330-37314.
